Journal of Nonlinear Mathematical Physics

Volume 4, Issue 1-2, May 1997, Pages 168 - 172

Point Symmetries of Controlled Systems and Their Applications

Authors
Victor I. LEHENKYJ
Corresponding Author
Victor I. LEHENKYJ
Available Online 19 December 2006.
DOI
https://doi.org/10.2991/jnmp.1997.4.1-2.26How to use a DOI?
Abstract
A problem of finding point symmetries of controlled systems is discussed, basic theorems and algorithms are formulated. The application to some problems of flight dynamics is suggested.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
4 - 1
Pages
168 - 172
Publication Date
2006/12
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1997.4.1-2.26How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Victor I. LEHENKYJ
PY  - 2006
DA  - 2006/12
TI  - Point Symmetries of Controlled Systems and Their Applications
JO  - Journal of Nonlinear Mathematical Physics
SP  - 168
EP  - 172
VL  - 4
IS  - 1-2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1997.4.1-2.26
DO  - https://doi.org/10.2991/jnmp.1997.4.1-2.26
ID  - LEHENKYJ2006
ER  -